On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1166-1179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a1,
author = {A. I. Kozhanov and L. S. Pulkina},
title = {On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1166--1179},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a1/}
}
TY - JOUR AU - A. I. Kozhanov AU - L. S. Pulkina TI - On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations JO - Differencialʹnye uravneniâ PY - 2006 SP - 1166 EP - 1179 VL - 42 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_9_a1/ LA - ru ID - DE_2006_42_9_a1 ER -
%0 Journal Article %A A. I. Kozhanov %A L. S. Pulkina %T On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations %J Differencialʹnye uravneniâ %D 2006 %P 1166-1179 %V 42 %N 9 %U http://geodesic.mathdoc.fr/item/DE_2006_42_9_a1/ %G ru %F DE_2006_42_9_a1
A. I. Kozhanov; L. S. Pulkina. On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1166-1179. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a1/